Dr. M. Ataharul Islam

QMH Professor

Office: Room 104
Phone:
Email: mataharul@isrt.ac.bd
Education

1990:  Post-doctoral Fellow, University of Pennsylvania, USA

1984:  Doctor of Philosophy in Biostatistics, University of Hawaii, USA

1979:  Master of Science in Statistics, Dhaka University, Bangladesh

1977:  Bachelor of Science (Honours)  in Statistics, Dhaka University, Bangladesh

Research Interests

Repeated Measures, Statistical Modelling, Longitudinal Data Analysis, Generalized Linear Models, Survival Analysis, Multivariate Analysis

Publications
Books
  • Islam MA and Shiha AA. Foundations of Biostatistics, Springer, Singapore, 2018, available at https://www.jstatsoft.org/article/view/v063i17
  • Islam MA and Chowdhury RI. Analysis of Repeated Measures Data. Springer, Singapore, 2017.
  • Islam MA, Chowdhury RI, Huda S. Markov Models with Covariate Dependence for Repeated Measures. Nova Science, New York, 2009.
  • Huda, S. and Islam MA (Eds). Collected Works of QM Husain. Nova Science, New York, 2012.
  • Karim, MR and Islam MA. Reliability and Survival Analysis. Springer, Singapore, 2018 (Forthcoming).
Articles (selected)
  • Mahmud S and Islam, MA (2019). Predictive ability of covariate dependent Markov models and classification tree for analyzing rainfall data in Bangladesh. Theoretical and Applied Climatology, DOI: 10.1007/s00704-019-02812-0 (forthcoming).
  • Dey R and Islam M A (2017). A conditional count model for repeated count data and its application to GEE approach. Statistical Papers, 58(2), 485-504.
  • Islam, MA and Chowdhury, RI : A generalized right truncated bivariate Poisson regression model with applications to health data. PLoS ONE, 12(6), 2017.
  • Islam MA and Chowdhury RI. A Bivariate Poisson Model with Covariate Dependence. Bulletin of the Calcutta Mathematical Society, 107(1), 11-20, 2015.
  • Islam MA, Alzaid AA, Chowdhury RI and Sultan K. A Generalized Bivariate Bernoulli Model With Covariate Dependence. Journal of Applied Statistics. 40 (5): 1064-1075, 2013.
  • Islam MA, Chowdhury RI and Briollais L. A Bivariate Binary Model for Testing Dependence in Outcomes. Bulletin of the Malaysian Mathematical Sciences Society, 35(4), 845-858, 2012.
  • Khondoker MR and Islam MA. Use of log-log Survival Function in Modeling Time-Covariate Interactions in Cox Regression. Journal of Statistical Planning and Inference, 139 (6):1968-1973, 2009.
  • Islam MA et al. Estimation and Tests for a Longitudinal Regression Model Based on the Markov Chain. Statistical Methodology, 6(5): 475-489, 2009.
  • Islam MA, Chowdhury RI and Singh KP. Statistical Methods for Analysis of Repeated Measures on Maternal Morbidity. Australian Journal of Rural Health 14: 154-159, 2006.
  • Islam MA, Chowdhury RI. A Higher Order Markov Model for Analyzing Covariate Dependence. Applied Mathematical Modelling 30, 477-488, 2006.
  • Islam MA, Chowdhury RI, Chakroborty N and Bari W. A Multistage Model for Maternal Morbidity during antenatal, delivery and postpartum periods. Statistics in Medicine 23(1): 137-158, 2004.
  • Islam MA. Multistate Survival Model for Transitions and Reverse Transitions. Journal of the Royal Statistical Society, Part A, 157(3), 441-455, 1994.
  • Islam MA.A Multistate Approach to the Product-Limit Method. The Statistician, 43(2), 237-245, 1994.

For more publications, you may visit ResearchGate

For more information, you may read my CV